# SDR UALA2013020100590

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 86,804 hours, 13,837 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Stop
- Condition: Detached
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTAINER REAR STOP BLOCK DETACHED LOCATION 402, LEFT SIDE OF BUS GALLEY.  RESECURED STOP BLOCK.
